Show simple item record

dc.contributor.authorAracı, Serkan
dc.contributor.authorDuran, Uğur
dc.contributor.authorAçıkgöz, Mehmet
dc.date.accessioned12.07.201910:50:10
dc.date.accessioned2019-07-12T22:05:53Z
dc.date.available12.07.201910:50:10
dc.date.available2019-07-12T22:05:53Z
dc.date.issued2019
dc.identifier.citationAraci, S., Duran, U., Acikgoz, M. (2019). On weighted q-Daehee polynomials with their applications. Indagationes Mathematicae, 30 (2), pp. 365-374. https://doi.org/10.1016/j.indag.2018.10.002
dc.identifier.issn0019-3577
dc.identifier.issn1872-6100
dc.identifier.urihttps://doi.org/10.1016/j.indag.2018.10.002
dc.identifier.urihttps://hdl.handle.net/20.500.12508/573
dc.descriptionWOS: 000461532000008en_US
dc.description.abstractIn this paper, we first consider a generalization of Kim's p-adic q-integral on Z(p) including parameters alpha and beta. By using this integral, we introduce the q-Daehee polynomials and numbers with weight (alpha, beta). Then, we obtain some interesting relationships and identities for these numbers and polynomials. We also derive some correlations among q-Daehee polynomials with weight (alpha, beta), q-Bernoulli polynomials with weight (alpha, beta) and Stirling numbers of second kind. (C) 2018 Royal Dutch Mathematical Society (KWG). Published by Elsevier B.V. All rights reserved.en_US
dc.description.sponsorshipResearch Fund of Hasan Kalyoncu Universityen_US
dc.description.sponsorshipThe first author of this paper is supported by the Research Fund of Hasan Kalyoncu University in 2018.en_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.relation.isversionof10.1016/j.indag.2018.10.002en_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectq-calculusen_US
dc.subjectBernoulli polynomialsen_US
dc.subjectStirling numbersen_US
dc.subjectDaehee polynomialsen_US
dc.subjectq-Daehee polynomialsen_US
dc.subjectp-adic q-integral on Z(p)en_US
dc.subjectp-adic numberen_US
dc.subject.classificationMathematics
dc.subject.classificationEuler Polynomials | Bernoulli Numbers | P-Adic Q-Integral
dc.titleOn weighted q-Daehee polynomials with their applicationsen_US
dc.typereviewen_US
dc.relation.journalIndagationes Mathematicaeen_US
dc.contributor.departmentMühendislik ve Doğa Bilimleri Fakültesi -- Mühendislik Temel Bilimleri Bölümüen_US
dc.contributor.authorID0000-0002-5717-1199en_US
dc.identifier.volume30en_US
dc.identifier.issue2en_US
dc.identifier.startpage365en_US
dc.identifier.endpage374en_US
dc.relation.publicationcategoryDiğeren_US
dc.contributor.isteauthorDuran, Uğur
dc.relation.indexWeb of Science - Scopusen_US
dc.relation.indexWeb of Science Core Collection - Science Citation Index Expanded


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record